# SDR QMLA2019042549041

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 5,814 hours, 17,553 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: B535M2004103
- Condition: Cracked
- Location: Tailboom
- Part time: 5,814 hours, 17,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, A CRACK WAS DISCOVERED ON TOP OF THE TAIL BOOM. THIS AIRCRAFT REMAINS OOS AT THE TIME OF THIS SUBMISSION AWAITING THE APPROVED REPAIR.
